Mathematical Research Letters

Volume 18 (2011)

Number 1

Crossed product algebras attached to weight one forms

Pages: 139 – 149

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n1.a10

Authors

Debargha Banerjee (Mathematical Sciences Institute Australian National University, Canberra, ACT 0200, Australia.)

Eknath Ghate (School of Mathematics, TIFR, Homi Bhabha Road, Mumbai 400005, India.)

Abstract

We completely determine the Brauer class of the crossed product algebra attached to a non-dihedral cusp form of weight one.

Full Text (PDF format)